# SDR USAA2010090791940

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65507461
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON FORE FLAP CENTER TRACK OF INBOARD MIDFLAP LEFT WING AT WBL 117.  REPAIRED CENTER FORE FLAP TRACK OF LEFT INBOARD MID FLAP AT WBL 117 IAW B737 CMM 57-53-17 REPAIR 29-1.
